We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Delsym Childrens Night Time Cough & Cold - Grape 4 oz.

    Delsym Childrens Night Time Cough & Cold - Grape 4 oz.

    Product ID: A037940

    Price: Select Quantity Below

    Out of Stock
    - Select Quantity -
    1 
    $9.70
    Select
    2 
    $19.40
    Select
    3 
    $29.10
    Select
    4 
    $38.80
    Select
    5 
    $48.50
    Select
    Custom Quantity
    Select

    Product Summary

    • Especially made for children
    • Relieves coughing, sneezing, and pain
    • Non-Narcotic, Alcohol free, Sodium free, Color free, Sugar/Fructose/Sorbitol free
    • For ages 6 and older

    Helps to reduce cough, runny nose, sneezing, nasal and sinus congestion, and other symptoms associated with the common cold


    Warnings

    Do not use:

    - To make a child sleepy

    - With any other product containing diphenhydramine, even one used on the skin

    - With any other drug containing acetaminophen (prescription or non prescription). Ask a doctor or pharmacist before using with other drugs if you are not sure.


    If taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug. If you do not know if you prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.


    When using this product:

    - do not exceed the recommended dosage

    - excitability may occur, especially in children

    - marked drowsiness may occur


    Stop use and ask a doctor if:

    - nervousness, dizziness or sleeplessness occurs

    - symptoms do not improve within 7 days or occur with a fever

    - cough persists more than 7 days, comes back or occurs with a fever, rash or persistent headache


    If pregnant of breast-feeding, as a health professional before use.


    Warnings

    Keep out of reach of children.

    Do not exceed 4 doses per 24 hours unless directed by a doctor

    Overdose warning: Taking more than directed dose may cause liver damage. In case of overdose, get medical help or contact a poison control center right away.


    Active Ingredients

    In each 5 mL: Diphenhydramine HCl (12.5 mg) (Antihistamine/cough supressant), Phenylephrine HCl (5 mg) (Nasal decongestant)

    Inactive Ingredients

    Acesulfame K, Benzoic Acid, Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40 Aluminum Lake, Flavor, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Citrate

    Directions

    Adults & children 12 years & older: 10 mL ever 4 hours

    Children 6 to under 12 years of age: 5 mL every 4 hours

    Children under 6 years of age: do not use


    Other information

    Each 5 mL contains: sodium 6mg

    Tamper evident: do not use if seal is broken or missing

    Store between 20-25°C (68-77°F)

    Dosing cup included

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS